# SDR DXTA2024031111152

- Difficulty date: March 10, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N777QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20562
- Aircraft time: 8,809 hours, 5,029 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE WIRING HARNESS FOR THE OPERATION OF THE MAIN CABIN DOOR IS UNPLUGGED. IT APPEARS THE VENEER HAS SEPARATED FROM THE FRAME OF THE INTERIOR, DISCONNECTING THE  CABIN DOOR. THE INTERIOR LIGHTS ON THAT SWITCH ARE ALSO INOP.  MAINTENANCE  WAS ON THE AIRCRAFT ALL NIGHT.   THE OUTDOOR SWITCH FOR THE  MAIN CABIN DOOR WORKS NORMALLY AS DOES THE ELECTRIC DRIVEN MOTOR.  REMOVED THE LH EQUIPMENT RACK ACCESS INTERIOR PANEL, RECONNECTED MAIN CABIN DOOR SWITCH, REINSTALLED THE EQUIPMENT RACK ACCESS INTERIOR PANEL. MAIN ENTRY DOOR, MAIN ENTRY DOOR LIGHTS, BAGGAGE DOOR LIGHTS OPERATIONAL CHECKS GOOD. WORK ACCOMPLISHED IN REFERENCE WITH BD-100 CL350 SMM 25-24-03
